MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0767
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A replacement glidescope core quickconnect cable was provided to the customer and the cable used during the reported event was returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the customer's cable but was unable to confirm the reported image issue.The tsr connected the customer's cable to verathon's test equipment and manipulated the cable, wiggled the connections, and rapidly detached and reattached each connection.No imaging issues were observed with any test device.The cable passed verathon's device functionality testing and confirmed to be within specification.Upon completion of verathon's device evaluation, the cable was scrapped due to the customer already being provided with a replacement cable.No further investigation is required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported that while using a glidescope core quickconnect cable during a patient procedure, the cable did not show the camera when inserted in the vent tube.The procedure was completed using a different cable from the hospital and was reported to have worked correctly.No delay in the procedure or harm to the patient was reported.

Brand Name
GLIDESCOPE CORE QUICKCONNECT CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key20791714
Report Number9615393-2024-00150
Device Sequence Number15427315
Product Code CCW
UDI-Device Identifier00879123006356
UDI-Public(01)00879123006356(11)210113
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0767
Device Catalogue Number0800-0605
Device Lot Number15046-1-7
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown